On the use of quadratic models in unconstrained minimization without derivatives. Powell, M. J. D. Optimization Methods and Software, 19(3–4):399–411, 2004.
On the use of quadratic models in unconstrained minimization without derivatives [link]Paper  doi  bibtex   
@Article{Powell2004b,
  author  = {Michael J. D. Powell},
  title   = {On the use of quadratic models in unconstrained minimization without derivatives},
  journal = {Optimization Methods and Software},
  year    = {2004},
  volume  = {19},
  number  = {3--4},
  pages   = {399--411},
  doi     = {10.1080/10556780410001661450},
  url    = {https://scholar.google.com/scholar?cluster=17233004047767356084},
}

Downloads: 0